# SDR MASA200602362

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,186 hours, 16,668 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Fire Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7275 IAD - CAPTAIN REPORTED AN APU FIRE WARNING ON APPROACH AND DISCHARGED THE APU FIRE BOTTLE.  MX INSPECTED AND FOUND NO EVIDENCE OF A FIRE.  MX REMOVED AND REPLACED FIRE CONTROL CARD AND FIRE BOTTLE.
